Journal article icon

Journal article

The migration of cells in multicell tumor spheroids.

Abstract:

A mathematical model is proposed to explain the observed internalization of microspheres and 3H-thymidine labelled cells in steady-state multicellular spheroids. The model uses the conventional ideas of nutrient diffusion and consumption by the cells. In addition, a very simple model of the progress of the cells through the cell cycle is considered. Cells are divided into two classes, those proliferating (being in G1, S, G2 or M phases) and those that are quiescent (being in G0). Furthermore,...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/bulm.2000.0217

Authors


Pettet, GJ More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Tindall, MJ More by this author
McElwain, DL More by this author
Journal:
Bulletin of mathematical biology
Volume:
63
Issue:
2
Pages:
231-257
Publication date:
2001-03-05
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
URN:
uuid:af42e856-6c35-4ad0-b366-e88d13c1dca2
Source identifiers:
357624
Local pid:
pubs:357624

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP